# SDR KNNA2013081401

- Difficulty date: July 6, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N870AG
- Make and model: Boeing 737-400
- Aircraft serial: 23870
- Aircraft time: 52,019 hours, 41,100 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND L-1 DOOR UPPER FORWARD CORNER FRAME.
